# SDR 06FDEA2555

- Difficulty date: July 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 52,698 hours, 10,652 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING REAR SPAR UPPER CAP FOUND CORRODED AT XORS 979-992.  REPAIR CARRIED OUT PER FEDEX EA 1-5710-102124.
